Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 4, Pages 777–781 (Mi dan8940)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The index of extremality and quasiextremal controls

A. A. Agrachev, R. V. Gamkrelidze

All-Union Institute for Scientific and Technical Information, Moscow

Full text: PDF file (670 kB)

Bibliographic databases:
UDC: 517.97
Received: 22.11.1984

Citation: A. A. Agrachev, R. V. Gamkrelidze, “The index of extremality and quasiextremal controls”, Dokl. Akad. Nauk SSSR, 284:4 (1985), 777–781

Citation in format AMSBIB
\Bibitem{AgrGam85}
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper The index of extremality and quasiextremal controls
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 4
\pages 777--781
\mathnet{http://mi.mathnet.ru/dan8940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=810495}


Linking options:
  • http://mi.mathnet.ru/eng/dan8940
  • http://mi.mathnet.ru/eng/dan/v284/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Agrachev, “One more condition for a conditional extremum”, Russian Math. Surveys, 44:5 (1989), 189–190  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Agrachev, R. V. Gamkrelidze, “Symplectic geometry and conditions necessary conditions for optimality”, Math. USSR-Sb., 72:1 (1992), 29–45  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. R. Avakov, A. V. Arutyunov, D. Yu. Karamzin, “An investigation of smooth maps in a neighbourhood of an abnormal point”, Izv. Math., 78:2 (2014), 213–250  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:90
    Full text:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021